# SDR DALA2022070504653

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,631 hours, 40,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 CORROSION IN FLAP ROTARY ACTUATOR TRACK 2 ON RH WING. CORRECTIVE ACTION: R/R ROTARY ACTUATOR PER DELTA WORKCARD AMDS 2754-4001-RT. (2300645)
